RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 4, страницы 532–548 (Mi jmag710)  

The discrete self-adjoint Dirac systems of general type: explicit solutions of direct and inverse problems, asymptotics of Verblunsky-type coefficients and the stability of solving of the inverse problem

Inna Roitberga, Alexander Sakhnovichb

a University of Leipzig, 10 Augustusplatz, Leipzig, 04109, Germany
b Universität Wien, Fakultät für Mathematik, Oskar-Morgenstern-Platz 1, A-1090 Vienna, Austria

Аннотация: We consider discrete self-adjoint Dirac systems determined by the potentials (sequences) $\{C_k\}$ such that the matrices $C_k$ are positive definite and $j$-unitary, where $j$ is a diagonal $m\times m$ matrix which has $m_1$ entries $1$ and $m_2$ entries $-1$ ($m_1+m_2=m$) on the main diagonal. We construct systems with the rational Weyl functions and explicitly solve the inverse problem to recover systems from the contractive rational Weyl functions. Moreover, we study the stability of this procedure. The matrices $C_k$ (in the potentials) are the so-called Halmos extensions of the Verblunsky-type coefficients $\rho_k$. We show that in the case of the contractive rational Weyl functions the coefficients $\rho_k$ tend to zero and the matrices $C_k$ tend to the identity matrix $I_m$.

Ключевые слова и фразы: discrete self-adjoint Dirac system, Weyl function, inverse problem, explicit solution, stability of solution of the inverse problem, asymptotics of the potential, Verblunsky-type coefficient.

Финансовая поддержка Номер гранта
Austrian Science Fund P29177
The research of Alexander Sakhnovich was supported by the Austrian Science Fund (FWF) under Grant No. P29177.


DOI: https://doi.org/10.15407/mag14.04.532

Полный текст: PDF файл (430 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 34B20, 39A12, 39A30, 47A57
Поступила в редакцию: 08.02.2018
Язык публикации: английский

Образец цитирования: Inna Roitberg, Alexander Sakhnovich, “The discrete self-adjoint Dirac systems of general type: explicit solutions of direct and inverse problems, asymptotics of Verblunsky-type coefficients and the stability of solving of the inverse problem”, Журн. матем. физ., анал., геом., 14:4 (2018), 532–548

Цитирование в формате AMSBIB
\RBibitem{RoiSak18}
\by Inna~Roitberg, Alexander~Sakhnovich
\paper The discrete self-adjoint Dirac systems of general type: explicit solutions of direct and inverse problems, asymptotics of Verblunsky-type coefficients and the stability of solving of the inverse problem
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 4
\pages 532--548
\mathnet{http://mi.mathnet.ru/jmag710}
\crossref{https://doi.org/10.15407/mag14.04.532}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag710
  • http://mi.mathnet.ru/rus/jmag/v14/i4/p532

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22
    Полный текст:5
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019